# SDR ASAA2025091662033

- Difficulty date: September 16, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 35,108 hours, 10,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FCF INDUCTION FLIGHT DISC 12 - AFTER RIGHT SECTION OF EMERGENCY EXIT LIGHTS INOP ROW 17FED THROUGHJ ROW 29FED. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY BATTERY PACK RIGHT SECTIN AT EXIT LIGHTS ROW 17FED THROUGH 29FED IAW B737-900 AMM 33-51-06-960-805. PERFORMED OPS CHECK GOOD. (S/N 412880)
